# SDR SWAA072245

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 57,770 hours, 51,149 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 5416
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER OUTBOARD ACTUATOR MOUNT LOBE SHEARED.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
